Delay-dependent exponential stability of neutral stochastic delay systems (vol 54, pg 147, 2009)

Huang, L.R. and Mao, X.R. (2009) Delay-dependent exponential stability of neutral stochastic delay systems (vol 54, pg 147, 2009). IEEE Transactions on Automatic Control, 54 (7). p. 1733. ISSN 0018-9286

[thumbnail of ieeetac.pdf]
Preview
PDF (ieeetac.pdf)
ieeetac.pdf
Accepted Author Manuscript

Download (226kB)| Preview

    Abstract

    In the above titled paper originally published in vol. 54, no. 1, pp. 147-152) of IEEE Transactions on Automatic Control, there were some typographical errors in inequalities. Corrections are presented here.

    ORCID iDs

    Huang, L.R. and Mao, X.R. ORCID logoORCID: https://orcid.org/0000-0002-6768-9864;